International Journal of Mathematics and Mathematical Sciences
Volume 32 (2002), Issue 1, Pages 57-63
Notes on stability of the generalized gamma functional equation
1Department of Mathematics, Kangnam University, Suwon 449-702, Korea
2Department of Mathematics, Sichuan University, Sichuan, Chengdu 610064, China
Received 17 December 2001
Copyright © 2002 Gwang Hui Kim et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The Hyers-Ulam stability in three senses is discussed by Kim
(2001) for the generalized gamma functional equation
under some conditions which involve convergence
of complicated series. In this note, those conditions are
simplified to be checked easily and more interesting examples
other than the classical gamma functional equation are displayed.